# SDR TRAX200801094

- Difficulty date: September 3, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 11,349 hours, 7,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INNER SKIN CRACKED AT FWD CORNER UNDER UPPER STEP.
